# SDR 20000818SH005

- Difficulty date: July 30, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Part number: NAS6606D46
- Condition: Sheared
- Location: Engine
- Component: Isolator Mount
- Component part number: 959771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT LEFT HAND VERTICAL ENGINE MOUNT BOLT WAS FOUND SHERED AT THREADS.  (X)
